# SDR IPXA2013101100529

- Difficulty date: September 14, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 48,872 hours, 10,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, MAIN DECK CARGO, RT SIDE, FWD OF UPPER AUX TANK, CORROSION FOUND AT STRINGER 16, 57.5 INCHES INBD FROM LONGERON 27 RT.  ACCOMPLISHED PERMANENT REPAIR ON MAIN DECK CARGO RT SIDE FWD OF UPPER  AUX TANK REF EO MD11-5730-52276-A AND EA 011-5730-01-A4928 REV I/R.
